Couldn't find what you looking for?

TRY OUR SEARCH!

I am scheduled for my 3rd Epidural Steriod Injection next week.( Cervical 4,5,6). The first one did not help the pain in my neck at all or at least I would say no more than 5%. The second one helped a lot more , about 50%. While neither ESI was exactly pleasant they were not very painful at all. Only a little sore the next day or so. Nothing I could not deal with.
My problem is not with the injection itself but the side effects, neither of which are listed in any site about ESI nor in the Dr's brochure.The first problem and one I experienced with both shots, was the profuse sweating . Although I do sweat in the daytime moderately, at night I am talking about SWEATING!!!!The kind that causes me to change my PJ's and blowdry my hair in the middle of the night. Sometimes twice. This has not happened since I went through menapause, yrs ago.
I have also noticed that I do not have complete control of the bladder. Not a lot, but a little dribble, just enough that I am changing panties a few times a day. Now this could be my age, 70,( very active) but I have never experienced this until after the 2nd EPI.
I would like to know if either of the above issues are indeed a side effects of the ESI or should I be looking for another cause?

Loading...

I was searching the internet for the same symptom you mentioned, profuse sweating. I received an epidural steroid injection on Friday Oct 24, and have been sweating profusely since the following day. When I get home from work my clothes and my shoes are damp. At night, the bed sheets are wet, especially near my feet.

The sweating of my hands during the day is constant, my fingertips are wrinkled as if I have been in the bathtub for a long time.

Based on your comments, I am fairly sure that the sweating must be as a result of the injection, as these symptoms first appeared the day after injection.

I have been taking a shower when I get home, another before I go to bed, and even several times in the middle of the night, as well as my normal shower in the morning.

This was a cervical injection. I have had 2 lumbar injections in the past, and do not recall this sweating happening before, so I doubt I experienced it after the first 2 injections. I wish I knew what caused it this time.

Good luck. Since this is the first time it happened to me, I was wondering how long it took before the sweating went away.
Reply

Loading...

I have had the cervical injections twice. I probably won't do it again. Terrible freezing sweats. my voice felt strained and I lost 14 pounds. I thought I had throat cancer! All this was do to, we think, from the steriods elevating my blood sugar levels my white blood cell levels and Cholesterol levels After 3 months, everything returned to normal and all my aches and pains came back. Now I am trying steroid shots in my arms as I was limping......now I am not.......Took a second injection as the doctor thought it would put away all the inflamation for good AND I'm back to sweating. Growing old gracefully sure isn't any fun!!!! and I'm not all that graceful either!!!!!
Reply

Loading...

My doctor told me the injections caused the sweating. My problem this week has been muscle spasms. Has anyone had that happen? The spasms were not in the location of the injections, but in areas where I am weak-left arm/shoulder and low back.
Reply

Loading...

I had my seond injection in my neck today after having one two weeks ago. It helped with the neck pain, but after the first shot, about a week later had extreme lower back pain, but felt more like kidney pain then back pain (muscle).. went back to doctor who said it had nothing to do with the shot in my neck.

However...went back today for my second shot. came home and slep for a while and woke up with the back pain again. I am sure it is related to the shot even though they say it's not related.

I get the hot sweats from time to time, come and go when they want to and am on a daily regiment of vicodin until i can get surgery done at the place I want, not the place they want to send me. Something about getting my neck cut open is scary as one would expect so i don't want the person who accepts my insurance to be the one to do it. It will probably be 30k out of pocket but the pain has to go and so do the drugs.


anyone else in this crazy neck pain boat?
Reply

Loading...

I, myself, have suffered from continuous cold sweats since I have been receiving EPI for the past year. I change my clothes 4-5 times a day/night. I have been through menopause and I can guarantee it's not from that. I had my hormone levels checked, etc. I can say that the severe sweating, & being freezing cold, subsided after I stopped the shots for three months. As soon as I got my cervical and lumbar shots again, the sweating started again. It's the most horrible thing to deal with. Now that I know what's causing all my discomfort, I will not go back for shots anymore. These are side effects that are not discussed when speaking with the pain doctors and asking what is to be expected with this type of therapy. They also don't explain the possibility of getting an dura puncture either! It is quote painful when they puncture the dura and then have to go back and use a blood patch (blood clot) to close the hole! The best thing you can do is to be your own advocate and research as much as possible before trying any form of therapy. No question is a stupid question and if the doctor you're seeing seems offended or put off by your questions, then it's time to find another one.
Reply

Loading...

i now it has been a year but any relief from back spasm because that is what is going on with me right now it is very debilitating cant work
Reply

Loading...

I just had my 4th injection and I am having terrible muscle aches & spasms. I have had to call off of or leave work everyday other day within a week. My doctor ran blood & urine tests & everything is within range. I can't seem to find an answer or relief.
Reply

Loading...

hi after all my epidural shots I turn red and had profuse sweating. my doctor told me to take benedryl and my goodness all that went away within a day. so try that ..you can take the benedryl before the shots and after to help with all that. hope it works
Reply

Loading...

Oh my!! I have had three neck surgeries and I do not recommend doing it to alleviate pain in your neck! It didn't even help my arm/ hand pain and numbness and makes the disks above & below weaker...I need another surgery but will hold out as long as possible. Whatever you do, confidence in your surgeon is of the UTMOST IMPORTANCE!!! I had a wonderful surgeon, but a terrible neck...best of luck to all of you!!
Reply

Loading...


I had the injection a year ago and have been experiencing bad muscle spams in the area of the injection and shooting across my arm and shoulder. I was just looking up side affects for the injection.

Reply

Loading...

I have had 2 injections so far and I have also noticed some pretty severe muscle spasms/ cramping in my hands and feet...they're awful!! I finally thought to take a muscle relaxer and they stopped - these are definitely a side effect of the injections!
Reply

Loading...


had 2 shots in lower back and now i can't sneeze without a cramp or a muscle spasms, with every day they seem to be getting stronger. told my doctor's and he said use your muscle relaxer seems to only work for a few hours, then they return even strong. suppose to get my 3 shot , but dont know if i will.

sign bearly sleeping
Reply

Loading...


I have had back spasms and a back ace for a month now, pain

Reply

Loading...

have any one ever get lots of pain in on the left side of chest

Reply

Loading...